# SDR SWAA2016051751878

- Difficulty date: May 10, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4400
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER UPPER SURFACE DELAMINATED.  REPAIRED NR 4 SPOILER IAW SRM.
